MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) AVEIR¿ INTRODUCER KIT ¿ 50 CM; INTRODUCER, CATHETER
Model Number LSN25501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for an implant procedure.During the procedure, the right ventricular leadless pacemaker was inadequately fixated.After fixating, loss of sensing was observed.Fluoroscopy imaging showed that the device had dislodged and migrated to the right pulmonary artery/lung.Retrieval of the device was attempted.While retrieving, the device's helix got stuck to the pulmonic valve.An introducer was utilized to attempt removing the device, and by doing so its helix was stretched.It was then when the patient's blood pressure dropped, and a pericardial effusion was observed via echocardiogram.Cardiac tamponade was noted as well.Pericardiocentesis was performed, and the patient was stabilized.The device was retrieved, and the patient was in stable condition post-procedure.
 
Additional Manufacturer Narrative
Correction to add device history review (dhr).A device history record (dhr) review was performed, and all required manufacturing processes and inspection steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ INTRODUCER KIT ¿ 50 CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23759677
Report Number2017865-2025-1006909
Device Sequence Number13294811
Product Code DYB
UDI-Device Identifier05415067034847
UDI-Public(01)05415067034847(10)10817110(17)280331
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K211989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSN25501
Device Lot Number10817110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age76 YR
Patient SexMale